# SDR 99ZZZX4385

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tube
- Part number: 629757
- Condition: Missing
- Location: Crankshaft
- Component: 649898
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED NEW CRANKSHAFT PN 649898 FROM TELEDYNE CONTINENTAL AND RECEIVED WITH ALL OIL SUPPLY TUBES MISSING PN 629757 TUBE.  ALSO, FOUND LOOSE TUBE ON ANOTHER CRANKSHAFT.  SUBMITTER SUGGESTED A THOROUGH INSPECTION OF ANY NEW PART OR ASSY.
